# SDR MWEA050003

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,517 hours, 44,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99115055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPARENT CRACK AT STATION 83.550 FRAME LEFT SIDE.  FABRICATED AND INSTALLED DOUBLER.
